# SDR AALA202208306979

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 68,992 hours, 26,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 07912
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT UNDER SEAT 9D FELL OFF DURING BOARDING AND IS INOPERATIVE.**SUPPLEMENTAL REPORT FOR AALA202208296979: MAINTENANCE RE-SECURED EMERGENCY LIGHT HOUSING AT SEAT 9D AS REQUIRED ** (CLOSED)
